MathSciNet Relay Station
MathSciNet bibliographic data
MR687639 42B30 (30D55)
Coifman, R.; Jones, Peter W.; Rubio de Francia, José L. Constructive decomposition of BMO functions and factorization of $A\sb{p}$ weights. Proc. Amer. Math. Soc. 87 (1983), no. 4, 675–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement